# SDR A6WA200640282

- Difficulty date: July 17, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT SIDE FS 621 FLOORBEAM ANGLE CRACKS APPROX .7 INCH LONG.  MAINTENANCE REMOVED DAMAGED PORTION OF RIGHT SIDE 621 FS FLOOR SUPPORT ANGLE IAW REO 601R-53-61-117 COMPLETED REPAIR OF RIGHT FS 621 ANGLE USING 2024 T3 .090 INCH P/N 601R53-61-117-2 AND 601R53-61-004-6 IAW REO 601R-53-61-117 REV C.  (M)
